ICD-10 Code for Poisoning by, adverse effect of and underdosing of peripheral vasodilators T46.7

ICD-10 code T46.7 for Poisoning by, adverse effect of and underdosing of peripheral vasodilators is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC! Designed by Coders. Customized by You.

Everything you loved, just easier, more customizable, and enhanced with new features. Available in a variety of subscription levels to suit your needs.

See What's New Buy Now
Poisoning by, adverse effect of and underdosing of peripheral vasodilators
Poisoning by, adverse effect of and underdosing of nicotinic acid (derivatives)
Excludes1: poisoning by, adverse effect of and underdosing of papaverine (T44.3)

T46

Excludes1: poisoning by, adverse effect of and underdosing of metaraminol (T44.4)

Tabs
Get crucial instructions for accurate ICD-10-CM T46.7 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.